MathSciNet Relay Station
MathSciNet bibliographic data
MR1501401 34A30 (34A25)
Wilder, Charles E. Reduction of the ordinary linear differential equation of the $n$th order whose coefficients are certain polynomials in a parameter to a system of $n$ first-order equations which are linear in the parameter. Trans. Amer. Math. Soc. 29 (1927), no. 3, 497–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement